# SDR DL72S954740

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, .75 INCH CRACK PAST PREVIOUS STOP DRILL I/B NOSE RIB AT ACTUATOR ROD END ATTACH NR 4 SLAT.  REPAIRED RIB PER M/M 57-54-0 PAR 4, NR 4 SLAT.
